Alert archive / Oklahoma / Excessive Heat Warnings in 2016

Excessive Heat Warning 4, NWS Tulsa, OK

July 5, 20169 counties in Oklahoma

NWS Tulsa, OK issued this excessive heat warning at Jul 5, 2016, 3:31 PM CDT for 9 counties in Oklahoma. It took effect at Jul 6, 2016, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 5, 2016, 3:31 PM CDT (20:31 UTC)
In effect from
Jul 6, 2016, 12:00 PM CDT
Expired
Jul 6, 2016, 8:00 PM CDT
In force
8 hr
Issued by
NWS Tulsa, OK

Counties Craig County, OK, Creek County, OK, Mayes County, OK, Nowata County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 29 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.5 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2016-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2267 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2016-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2267 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
824 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted.

170 
WWUS74 KTSA 052031
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
331 PM CDT TUE JUL 5 2016

OKZ054>057-060-061-061030-
/O.NEW.KTSA.EH.W.0004.160706T1700Z-160707T0100Z/
/O.CON.KTSA.EH.W.0003.000000T0000Z-160706T0100Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-TULSA-ROGERS-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...TULSA...CLAREMORE
331 PM CDT TUE JUL 5 2016

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...
...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 8 PM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED AN EXCESSIVE
HEAT WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT
WEDNESDAY. 

* AFFECTED AREA...IN OKLAHOMA...OSAGE...WASHINGTON...NOWATA... 
  CRAIG...TULSA...AND ROGERS COUNTIES.

* TEMPERATURE...DANGEROUS HEAT INDEX VALUES BETWEEN 110 AND 113
  DEGREES WILL CONTINUE TODAY THROUGH EARLY EVENING. THESE HEAT
  INDEX VALUES ARE ALSO EXPECTED TO DEVELOP AGAIN TOMORROW
  AFTERNOON.

* IMPACTS...SEVERE HEAT STRESS IMPACTS ARE LIKELY IF PROPER
  PRECAUTIONS ARE NOT TAKEN DURING ANY OUTDOOR ACTIVITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF HOT
TEMPERATURES WILL OCCUR.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE
OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY, CALL 911.

$$

OKZ058-061030-
/O.NEW.KTSA.HT.Y.0008.160706T1700Z-160707T0100Z/
/O.CON.KTSA.EH.W.0003.000000T0000Z-160706T0100Z/
OTTAWA-
INCLUDING THE CITY OF...MIAMI
331 PM CDT TUE JUL 5 2016

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY. 

* AFFECTED AREA...IN OKLAHOMA...OTTAWA COUNTY.

* TEMPERATURE...DANGEROUS HEAT INDEX VALUES NEAR 110 DEGREES WILL
  CONTINUE TODAY THROUGH EARLY EVENING. SLIGHTLY LOWER HEAT INDEX
  VALUES ARE EXPECTED TO DEVELOP AGAIN TOMORROW AFTERNOON...WITH
  VALUES BETWEEN 105 AND 110.

* IMPACTS...SEVERE HEAT STRESS IMPACTS ARE LIKELY IF PROPER
  PRECAUTIONS ARE NOT TAKEN DURING ANY OUTDOOR ACTIVITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF HOT
TEMPERATURES WILL OCCUR. A HEAT ADVISORY MEANS THAT A PERIOD OF
HOT TEMPERATURES IS EXPECTED.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE
OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY, CALL 911.

$$

ARZ019-020-029-OKZ049-053-059-062>076-061030-
/O.NEW.KTSA.HT.Y.0008.160706T1700Z-160707T0100Z/
/O.CON.KTSA.HT.Y.0007.000000T0000Z-160706T0100Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-PAWNEE-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
FORT SMITH...ANTLERS...CLAYTON...HUGO...PAWNEE...PRYOR...GROVE...
JAY...SAPULPA...OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...
STILWELL...MUSKOGEE...CHECOTAH...SALLISAW...MCALESTER...STIGLER...
WILBURTON...POTEAU
331 PM CDT TUE JUL 5 2016

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY. 

* AFFECTED AREA...IN ARKANSAS...CRAWFORD...FRANKLIN...AND 
  SEBASTIAN COUNTIES. IN OKLAHOMA...PUSHMATAHA...CHOCTAW...
  PAWNEE... MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE...
  WAGONER... CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...
  PITTSBURG... HASKELL...LATIMER...AND LE FLORE COUNTIES. 

* TEMPERATURE...DANGEROUS HEAT INDEX VALUES BETWEEN 105 AND 110
  DEGREES WILL CONTINUE TODAY THROUGH EARLY EVENING. THESE HEAT
  INDEX VALUES ARE ALSO EXPECTED TO DEVELOP AGAIN TOMORROW
  AFTERNOON.

* IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
  WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT
  ILLNESSES ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE
OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY, CALL 911.

$$
4 follow-up statements
267 
WWUS74 KTSA 060839
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
339 AM CDT WED JUL 6 2016


OKZ054>057-060-061-070100-
/O.NEW.KTSA.HT.Y.0009.160707T1700Z-160708T0100Z/
/O.CON.KTSA.EH.W.0004.160706T1700Z-160707T0100Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-TULSA-ROGERS-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...TULSA...CLAREMORE
339 AM CDT WED JUL 6 2016

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM NOON TODAY TO
8 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT THURSDAY. 

* AFFECTED AREA...IN OKLAHOMA...OSAGE...WASHINGTON...NOWATA... 
  CRAIG...TULSA...AND ROGERS COUNTIES.

* TEMPERATURE...DANGEROUS HEAT INDEX VALUES BETWEEN 110 AND 113
  DEGREES WILL DEVELOP THIS AFTERNOON. HEAT INDEX VALUES AROUND
  107 TO 111 DEGREES ARE EXPECTED THURSDAY AFTERNOON.

* IMPACTS...SEVERE HEAT STRESS IMPACTS ARE LIKELY IF PROPER
  PRECAUTIONS ARE NOT TAKEN DURING ANY OUTDOOR ACTIVITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF HOT
TEMPERATURES WILL OCCUR.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE
OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY, CALL 911.


$$

ARZ019-020-029-OKZ049-053-058-059-062>076-070100-
/O.NEW.KTSA.HT.Y.0009.160707T1700Z-160708T0100Z/
/O.CON.KTSA.HT.Y.0008.160706T1700Z-160707T0100Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-OTTAWA-PAWNEE-
MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-
MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
FORT SMITH...ANTLERS...CLAYTON...HUGO...MIAMI...PAWNEE...PRYOR...
GROVE...JAY...SAPULPA...OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...
STILWELL...MUSKOGEE...CHECOTAH...SALLISAW...MCALESTER...STIGLER...
WILBURTON...POTEAU
339 AM CDT WED JUL 6 2016

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT THURSDAY. 

* AFFECTED AREA...IN ARKANSAS...CRAWFORD...FRANKLIN...AND 
  SEBASTIAN COUNTIES. IN OKLAHOMA...PUSHMATAHA...CHOCTAW...
  OTTAWA... PAWNEE...MAYES...DELAWARE...CREEK...OKFUSKEE...
  OKMULGEE... WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...
  SEQUOYAH... PITTSBURG...HASKELL...LATIMER...AND LE FLORE 
  COUNTIES. 

* TEMPERATURE...DANGEROUS HEAT INDEX VALUES BETWEEN 105 AND 110
  DEGREES WILL DEVELOP THIS AFTERNOON. THESE HEAT INDEX VALUES
  ARE ALSO EXPECTED TO DEVELOP AGAIN THURSDAY AFTERNOON.

* IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
  WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT
  ILLNESSES ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE
OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY, CALL 911.

$$
731 
WWUS74 KTSA 061843
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
143 PM CDT WED JUL 6 2016

...EXCESSIVE HEAT EXPECTED TODAY AND THURSDAY...

.A RIDGE OF HIGH PRESSURE ALOFT OVER THE SOUTHERN PLAINS WILL
MAINTAIN HOT AND DRY WEATHER THRU THE REMAINDER OF THE DAY TODAY
ON INTO THURSDAY. THE COMBINATION OF THE HEAT AND HIGH HUMIDITY IN
PLACE WILL YIELD DANGEROUS AFTERNOON HEAT INDICES ACROSS MUCH OF
EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.

OKZ059-070000-
/O.UPG.KTSA.HT.Y.0008.000000T0000Z-160707T0100Z/
/O.EXA.KTSA.EH.W.0004.000000T0000Z-160707T0100Z/
/O.CON.KTSA.HT.Y.0009.160707T1700Z-160708T0100Z/
PAWNEE-
INCLUDING THE CITY OF...PAWNEE
143 PM CDT WED JUL 6 2016

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED AN EXCESSIVE
HEAT WARNING...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. A
HEAT ADVISORY REMAINS IN EFFECT FOR THURSDAY AFTERNOON.

* AFFECTED AREA...IN OKLAHOMA...PAWNEE COUNTY.

* TEMPERATURE...HEAT INDICES FROM 109 TO 113 EXPECTED.

* IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
  WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT
  ILLNESSES ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER. >>TO REDUCE RISK DURING OUTDOOR WORK
THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY, CALL 911.

$$

OKZ054>057-060-061-070000-
/O.CON.KTSA.EH.W.0004.000000T0000Z-160707T0100Z/
/O.CON.KTSA.HT.Y.0009.160707T1700Z-160708T0100Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-TULSA-ROGERS-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...TULSA...CLAREMORE
143 PM CDT WED JUL 6 2016

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...
...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT
THURSDAY...

* AFFECTED AREA...IN OKLAHOMA...OSAGE...WASHINGTON...NOWATA... 
  CRAIG...TULSA...AND ROGERS COUNTIES.

* TEMPERATURE...HEAT INDICES FROM 110 TO 115 EXPECTED.

* IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
  WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT
  ILLNESSES ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER. >>TO REDUCE RISK DURING OUTDOOR WORK
THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY, CALL 911.

$$

ARZ019-020-029-OKZ049-053-058-062>076-070000-
/O.CON.KTSA.HT.Y.0008.000000T0000Z-160707T0100Z/
/O.CON.KTSA.HT.Y.0009.160707T1700Z-160708T0100Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-OTTAWA-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
FORT SMITH...ANTLERS...CLAYTON...HUGO...MIAMI...PRYOR...GROVE...
JAY...SAPULPA...OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...
STILWELL...MUSKOGEE...CHECOTAH...SALLISAW...MCALESTER...STIGLER...
WILBURTON...POTEAU
143 PM CDT WED JUL 6 2016

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT
THURSDAY...

* AFFECTED AREA...IN ARKANSAS...CRAWFORD...FRANKLIN...AND 
  SEBASTIAN COUNTIES. IN OKLAHOMA...PUSHMATAHA...CHOCTAW...
  OTTAWA... MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE...
  WAGONER... CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...
  PITTSBURG... HASKELL...LATIMER...AND LE FLORE COUNTIES. 

* TEMPERATURE...HEAT INDICES FROM 105 TO 110 EXPECTED.

* IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
  WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT
  ILLNESSES ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER. >>TO REDUCE RISK DURING OUTDOOR WORK
THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY, CALL 911.

$$
678 
WWUS74 KTSA 062030
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
330 PM CDT WED JUL 6 2016

...EXCESSIVE HEAT EXPECTED TODAY AND THURSDAY...

.A RIDGE OF HIGH PRESSURE ALOFT OVER THE SOUTHERN PLAINS WILL
MAINTAIN HOT AND DRY WEATHER THRU THE REMAINDER OF THE DAY TODAY
ON INTO THURSDAY. THE COMBINATION OF THE HEAT AND HIGH HUMIDITY
IN PLACE WILL YIELD DANGEROUS AFTERNOON HEAT INDICES ACROSS MUCH
OF EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.

OKZ062-064-067-070430-
/O.UPG.KTSA.HT.Y.0008.000000T0000Z-160707T0100Z/
/O.EXA.KTSA.EH.W.0004.000000T0000Z-160707T0100Z/
/O.CON.KTSA.HT.Y.0009.160707T1700Z-160708T0100Z/
MAYES-CREEK-WAGONER-
INCLUDING THE CITIES OF...PRYOR...SAPULPA...WAGONER
330 PM CDT WED JUL 6 2016

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED AN EXCESSIVE
HEAT WARNING...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING.
THE HEAT ADVISORY IS NO LONGER IN EFFECT. 

* AFFECTED AREA...IN OKLAHOMA...MAYES...CREEK...AND WAGONER 
  COUNTIES.

* TEMPERATURE...HEAT INDICES FROM 110 TO 113 EXPECTED.

* IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
  WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT
  ILLNESSES ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE
OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911.

$$

OKZ054>057-059>061-070430-
/O.CON.KTSA.EH.W.0004.000000T0000Z-160707T0100Z/
/O.CON.KTSA.HT.Y.0009.160707T1700Z-160708T0100Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-PAWNEE-TULSA-ROGERS-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...PAWNEE...TULSA...CLAREMORE
330 PM CDT WED JUL 6 2016

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...
...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT
THURSDAY...

* AFFECTED AREA...IN OKLAHOMA...OSAGE...WASHINGTON...NOWATA... 
  CRAIG...PAWNEE...TULSA...AND ROGERS COUNTIES.

* TEMPERATURE...HEAT INDICES FROM 110 TO 115 EXPECTED.

* IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
  WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT
  ILLNESSES ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE
OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911.

$$

ARZ019-020-029-OKZ049-053-058-063-065-066-068>076-070430-
/O.CON.KTSA.HT.Y.0008.000000T0000Z-160707T0100Z/
/O.CON.KTSA.HT.Y.0009.160707T1700Z-160708T0100Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-OTTAWA-DELAWARE-
OKFUSKEE-OKMULGEE-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-
PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
FORT SMITH...ANTLERS...CLAYTON...HUGO...MIAMI...GROVE...JAY...
OKEMAH...OKMULGEE...TAHLEQUAH...STILWELL...MUSKOGEE...CHECOTAH...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
330 PM CDT WED JUL 6 2016

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT
THURSDAY...

* AFFECTED AREA...IN ARKANSAS...CRAWFORD...FRANKLIN...AND 
  SEBASTIAN COUNTIES. IN OKLAHOMA...PUSHMATAHA...CHOCTAW...
  OTTAWA... DELAWARE...OKFUSKEE...OKMULGEE...CHEROKEE...ADAIR...
  MUSKOGEE... MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...
  LATIMER...AND LE FLORE COUNTIES. 

* TEMPERATURE...HEAT INDICES FROM 105 TO 110 EXPECTED.

* IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
  WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT
  ILLNESSES ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE
OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911.

$$
945 
WWUS74 KTSA 070113
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
813 PM CDT WED JUL 6 2016

...EXCESSIVE HEAT EXPECTED THURSDAY...

.A RIDGE OF HIGH PRESSURE ALOFT OVER THE SOUTHERN PLAINS WILL
MAINTAIN HOT AND DRY WEATHER ON THURSDAY. THE COMBINATION OF THE
HEAT AND HIGH HUMIDITY IN PLACE WILL YIELD DANGEROUS AFTERNOON
HEAT INDICES ACROSS MUCH OF EASTERN OKLAHOMA AND WEST CENTRAL
ARKANSAS.

OKZ054>057-059>062-064-067-071200-
/O.EXP.KTSA.EH.W.0004.000000T0000Z-160707T0100Z/
/O.CON.KTSA.HT.Y.0009.160707T1700Z-160708T0100Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-PAWNEE-TULSA-ROGERS-MAYES-CREEK-
WAGONER-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...PAWNEE...TULSA...CLAREMORE...PRYOR...SAPULPA...WAGONER
813 PM CDT WED JUL 6 2016

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT
THURSDAY...

* AFFECTED AREA...IN OKLAHOMA...OSAGE...WASHINGTON...NOWATA... 
  CRAIG...PAWNEE...TULSA...ROGERS...MAYES...CREEK...AND WAGONER 
  COUNTIES.

* TEMPERATURE...HEAT INDICES FROM 105 TO 110 EXPECTED.

* IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
  WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT
  ILLNESSES ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE
OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911.

$$

ARZ019-020-029-OKZ049-053-058-063-065-066-068>076-071200-
/O.EXP.KTSA.HT.Y.0008.000000T0000Z-160707T0100Z/
/O.CON.KTSA.HT.Y.0009.160707T1700Z-160708T0100Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-OTTAWA-DELAWARE-
OKFUSKEE-OKMULGEE-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-
PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
FORT SMITH...ANTLERS...CLAYTON...HUGO...MIAMI...GROVE...JAY...
OKEMAH...OKMULGEE...TAHLEQUAH...STILWELL...MUSKOGEE...CHECOTAH...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
813 PM CDT WED JUL 6 2016

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT
THURSDAY...

* AFFECTED AREA...IN ARKANSAS...CRAWFORD...FRANKLIN...AND 
  SEBASTIAN COUNTIES. IN OKLAHOMA...PUSHMATAHA...CHOCTAW...
  OTTAWA... DELAWARE...OKFUSKEE...OKMULGEE...CHEROKEE...ADAIR...
  MUSKOGEE... MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...
  LATIMER...AND LE FLORE COUNTIES. 

* TEMPERATURE...HEAT INDICES FROM 105 TO 110 EXPECTED.

* IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
  WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT
  ILLNESSES ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE
OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911.

$$

What forecasters said that day

The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this excessive heat warning went out at Jul 5, 2:27 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Jul 5, 2:27 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
227 PM CDT TUE JUL 5 2016

.DISCUSSION...
Heat concerns dominate the forecast for the next few days, with
some improvement likely by the weekend. Current dew points are
only a couple of degrees shy of 80 across a good chunk of
northeast Oklahoma, generally in the heaviest rainfall footprint
from the last several days. It is expected that at least through
tomorrow afternoon, this will continue to be the case, with model
dew points likely underdone by a couple of degrees. With
tomorrow's high temperatures expected to be similar to today's in
most areas, widespread heat index values in excess of 105 degrees
should again occur, with values of 110 or higher in parts of
northeast Oklahoma. Will issue heat headlines in a similar
configuration to those seen today, only leaving Ottawa County in
an Advisory instead of a Warning like today. The reasoning behind
not issuing a Warning for tomorrow for Ottawa County revolves
around the potential for overnight thunderstorm activity in Kansas
and Missouri to brush far northeast Oklahoma and northwest
Arkansas. Residual cloud cover could keep heat index values a
couple of degrees under today's values.

Although overall conditions should improve a bit for the latter
part of the week, additional heat headlines will likely be needed
for Thursday and Friday.

Thunderstorm chances will begin to increase especially by late
Friday and into Saturday morning, as a weak front approaches from
the north and a series of fast moving stronger disturbances move
through the region. Areas north of Interstate 40 will be most
likely to see more than an isolated storm through the early part
of next week. Heat index values should remain below Advisory
criteria into early next week, although triple digit values will
still be seen.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   80  98  80  97 /  10  10  10  10
FSM   77  95  77  96 /  10  10  10  10
MLC   79  94  78  94 /  10  10   0   0
BVO   75  97  78  96 /  10  10  10  10
FYV   75  92  75  92 /  20  20  10  10
BYV   75  93  76  93 /  30  20  10  10
MKO   77  94  77  95 /  10  10  10  10
MIO   75  95  79  96 /  20  20  10  10
F10   77  95  77  95 /  10  10  10   0
HHW   76  94  76  94 /  10   0   0   0

&&

.TSA Watches/Warnings/Advisories...
OK...Heat Advisory until 8 PM CDT this evening for OKZ049-053-059-
     062>076.

     Heat Advisory from noon to 8 PM CDT Wednesday for OKZ049-053-058-
     059-062>076.

     Excessive Heat Warning until 8 PM CDT this evening for
     OKZ054>058-060-061.

     Excessive Heat Warning from noon to 8 PM CDT Wednesday for
     OKZ054>057-060-061.

AR...Heat Advisory until 8 PM CDT this evening for ARZ019-020-029.

     Heat Advisory from noon to 8 PM CDT Wednesday for ARZ019-020-029.

&&

LONG TERM....22
Hazardous weather outlook, Jul 5, 12:45 PM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1245 PM CDT TUE JUL 5 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-061000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1245 PM CDT TUE JUL 5 2016

...EXCESSIVE HEAT WARNING IN EFFECT FOR PARTS OF NORTHEAST
   OKLAHOMA THROUGH 8PM...

...HEAT ADVISORY IN EFFECT FOR THE REMAINDER OF EASTERN OKLAHOMA AND
   WEST CENTRAL ARKANSAS THROUGH 8PM...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

DANGEROUS HEAT.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

DISCUSSION...
THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL RESULT
IN HEAT INDEX VALUES IN THE 103 TO 112 DEGREE RANGE ACROSS MUCH OF
EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS THIS AFTERNOON. EXCESSIVE
HEAT WARNINGS AND HEAT ADVISORIES REMAIN IN EFFECT THIS AFTERNOON
INTO THIS EVENING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY AND THURSDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL
                      ...DANGEROUS HEAT POTENTIAL.
FRIDAY THROUGH SUNDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
HOT AND HUMID CONDITIONS TO CONTINUE AT LEAST THROUGH MID WEEK.
EXCESSIVE HEAT WARNINGS AND HEAT ADVISORIES WILL LIKELY BE EXTENDED
THROUGH WEDNESDAY AFTERNOON. HOWEVER...SEVERAL UPPER DISTURBANCES
PASSING BY THROUGHOUT MUCH OF THIS WEEK MAY OFFER LOW CHANCES FOR
THUNDERSTORMS ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...AND
POSSIBLY A TEMPORARY BREAK FROM THE HEAT.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 3:15 AM CDTExcessive Heat WarningTSACraig, Nowata, Ottawa, Rogers, Tulsa, Washington17 hr
Jul 5, 3:31 PM CDTHeat AdvisoryTSAAdair, Cherokee, Choctaw, Creek, Delaware, Haskell and 11 more28 hr

Nearby

Excessive Heat Warnings in Oklahoma, 2016Every excessive heat warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.